# SDR SIMA20161004003

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 12020333061
- Condition: Chafed
- Location: Frames 77-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND ACCESS PANEL 312AR CUT OUT CAM LOCK RECEPTICAL OPENINGS CHAFED. AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE ACCESS PANEL IAW ERS-EM-53MR-2314. AIRCRAFT RETURNED TO SERVICE.
